MAUDE Adverse Event Report: Contract Medical International GmbH Catapult Guide Sheath with hydrophilic coating 6 Fr, 60 cm, straight; Introducer Sheath

Contract Medical International GmbH Catapult Guide Sheath with hydrophilic coating 6 Fr, 60 cm, straight; Introducer Sheath
Model Number FG-36060-001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Sheath was difficult to remove then it separated into 2 pieces.Distal broken end of sheath was removed via surgical cutdown.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? doctor was patient pulling back device/procedure outcome: unable to use device - attempted, procedure completed.
 
Additional Manufacturer Narrative
The root cause of the incident is unknown at the time of the initial report.The complaint device will be returned for evaluation and investigation.The manufacturing record review including examination of nonconformity reports (ncr) and changes/deviations (eco/ ccid/ deviation) will be done as part of root cause investigation.

Brand Name
Catapult Guide Sheath with hydrophilic coating 6 Fr, 60 cm, straight
Common Device Name
Introducer Sheath
Manufacturer (Section D)
Contract Medical International GmbH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
Contract Medical International, Spol. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key50728087
Report Number3003637635-2026-00012
Device Sequence Number16107158
Product Code DYB
UDI-Device Identifier04251244502140
UDI-Public04251244502140
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-36060-001
Device Lot Number800577
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown